# SDR RAIA0009010

- Difficulty date: September 9, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 4,763 hours, 3,850 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Harness
- Part number: 14522803401
- Condition: Failed
- Location: Lt Hyd Pack
- Part time: 4,763 hours, 3,850 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7628-STL- NUMBER 1 HYDRAULIC SYSTEM OVERHEAT EICAS MESSAGE ILLUMINATED.  MAINTENANCE INSPECTED AND REPLACED LEFT HYDRAULIC PACK WIRE HARNESS.
